# SDR UALA2011072003690

- Difficulty date: July 16, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 60,899 hours, 22,360 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AFT FLAP - 1.5" X 1.5" LOWER SURFACE PUNCTURE.  PUNCTURE IS 2 INCHES FROM THE EDGE OF AFT FLAP. 6" FROM THE INBD EDGE OF DAMAGED AFT FLAP. -ACP'D INTERIM RPR PER SRM.  APPLIED ALUMINUM FOIL TAPE (SPEED TAPE).  INSPECT EVERY AIRPLANE "A" CHECK.  REPLACE THE ALUM FOIL TAPE IF ANY PEELING OR DETERIORATION EVIDENT.  REPAIR NO LATER THAN NEXT AIRPLANE "C" CHECK.   **  MF7784 CREATED TO MONITOR  **.   FLAP NEEDS TO BE REMOVED SEND TO SHOP FOR REPAIRS, WILL NEED MORE THAN 2 SHIFTS.  SHIFT SLOT REQUESTED.  REMOVED DAMAGED LOWER SKIN, CLEANED AND PREPPED FOR PRE-PREG LAYUP PER SRM.  ACCOMPLISHED REPAIR ON NON ROUTINE 23664.
